# SDR DCG2006F00001

- Difficulty date: August 9, 2006
- Submitted: September 7, 2006
- Operation: Air carrier
- Aircraft: N711JH
- Make and model: Snias AS350B2
- Aircraft serial: 3397
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Manifold
- Part number: 0292208230
- Part serial: 1112B
- Condition: Coked
- Location: Engine
- Component: Gas Gen Mod 3, Tmeca
- Component part number: 70BM035420
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER THE FOURTH FLIGHT OF THE DAY THE PILOT SHUT THE HELICOPTER DOWN.  THE PILOT COULD NOT START THE ENGINE FOR ANOTHER FLIGHT.  INSPECTED ENGINE ASSY AND THE GAS GENERATOR LOCKED UP DUE TO COKING FROM THE FUEL INJECTION MANIFLOD.  REMOVE THE ENGINE ASSY AND ASSIST MFG SERVICE CENTER IN REPLACING THE FUEL INJECTION MANIFOLD.  (K)
